Temporarily reduces fever; relieves minor aches and pains due to: the common cold, flu, headache, sore throat, toothache.
Acetaminophen. Pain reliever - fever reducer. Oral suspension. Ibuprofen free. Alcohol free. Aspirin free. 160 mg per 5 ml. Mom trusted 50 years. Did you know Moms have relied on Children's Tylenol for over 50 years. Pediatricians recommend Children?s Tylenol for pain and fever relief. Each 5 ml (1 tsp) Contains: Sodium 2 mg.